# SDR P5CA9500389

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DENTS ON S47L AND S47R BETWEEN BS 680 AND 700.  CORROSION REMOVED AND DENTS STRAIGHTENED PER BOEING SRM 51-10-01.
